Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Medical abortion, D&C done. Given Depo, gained weight, tired. Bleeding after intercourse. Infection?

On January 1st I had a medical abortion which after 3 weeks of loosing a lot of blood (cloths) ended in a D&C. Also given Depo as contraceptive on that date. I am 43, 2 children. Put on a lot of weight and very tired since. Ever since bleeding stopped after D&C I have been bleeding after intercourse. Could this be a infection or something more serious?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Bleeding after inercourse may be due to pelvic inflammatory disease,STD,cervical or endometrial polyps,erosion of cervix,vaginal dryness,cervical or vaginal cancer etc.
So,you need proper clinical examination and investigations.
Better you consult your gynaecologist.

Take Care
Dr.Indu Bhushan
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor